Time Correlation Calculation Method Based on Delayed Coordinates

Access this Article

Search this Article

Author(s)

Abstract

An approximate calculation method of time correlations by use of delayed coordinate is proposed. For a solvable piecewise linear hyperbolic chaotic map, this approximation is compared with the exact calculation, and an exponential convergence for the maximum time delay M is found. By use of this exponential convergence, the exact result for M → ∞ is extrapolated from this approximation for the first few values of M. This extrapolation is shown to be much better than direct numerical simulations based on the definition of the time correlation function. As an application, the irregular dependence of diffusion coefficients similar to Takagi or Weierstrass functions is obtained from this approximation, which is indistinguishable from the exact result only at M = 2. The method is also applied to the dissipative Lozi and Hénon maps and the conservative standard map in order to show wide applicability.

Journal

  • Progress of Theoretical Physics

    Progress of Theoretical Physics 121(6), 1143-1156, 2009-06-25

    Oxford University Press (OUP)

References:  23

  • <no title>

    CVITANOVIC P.

    Chaos : Classical and Quantum

    Cited by (1)

  • <no title>

    RUGH H. H.

    Nonlinearity 5, 1237, 1992

    Cited by (1)

  • <no title>

    RUELLE D.

    Phys. Rev. Lett. 56, 405, 1986

    Cited by (1)

  • <no title>

    POLLICOTT M.

    Inventiones mathematicae 81, 413, 1985

    Cited by (1)

  • <no title>

    MORI H.

    Prog. Theor. Phys. 33, 423, 1965

    Cited by (1)

  • <no title>

    MORI H.

    Prog. Theor. Phys. 34, 399, 1965

    Cited by (1)

  • <no title>

    FUJISAKA H.

    Prog. Theor. Phys. 114, 1, 2005

    Cited by (1)

  • <no title>

    KLAGES R.

    Phys. Rev. Lett. 74, 387, 1995

    Cited by (1)

  • <no title>

    YOSHIDA M.

    Phys. Rev. E 74, 026204, 2006

    Cited by (1)

  • <no title>

    TANIMOTO K.

    Phys. Rev. B 66, 012507, 2002

    Cited by (1)

  • <no title>

    HARAYAMA T.

    Phys. Rev. E 64, 036215, 2001

    Cited by (1)

  • <no title>

    KLAGES R.

    Deterministic diffusion in one-dimensional chaotic dynamical systems, 1996

    Cited by (1)

  • <no title>

    LOZI R.

    J. de Phys. 39, 9, 1978

    Cited by (1)

  • <no title>

    HENON M.

    Commun. Math. Phys. 50, 69, 1976

    Cited by (1)

  • <no title>

    MEISS J. D.

    Physica D 6, 375, 1983

    Cited by (1)

  • <no title>

    ICHIKAWA Y. H.

    Physica D 29, 247, 1987

    Cited by (1)

  • <no title>

    VENEGEROLES R.

    Phys. Rev. Lett. 99, 014101, 2007

    Cited by (1)

  • <no title>

    KOBAYASHI M. U.

    Prog. Theor. Phys. 115, 701, 2006

    Cited by (1)

  • <no title>

    GROSSMANN S.

    Phys. Rev. A 26, 1779, 1982

    Cited by (5)

  • <no title>

    FUJISAKA H.

    Z. Phys. B 48, 261, 1982

    Cited by (3)

  • Spectra of Singularities for the Lozi and Henon Maps

    HATA H. , Terumitsu MORITA , Koji TOMITA , Hazime MORI , Department of Physics Kyushu University , Department of Physics Kyushu University , Department of Physics Kyushu University , Department of Physics Kyushu University

    Progress of Theoretical Physics 78(4), p721-726, 1987-10

    DOI  Cited by (1)

  • Anomalous Diffusion Due to Accelerator Modes in the Standard Map

    ISHIZAKI R. , Takehiko HORITA , Tatsuharu KOBAYASHI , Hazime MORI , Department of Physics Kyushu University , Department of Physics Kyushu University , Department of Physics Kyushu University , Department of Physics Kyushu Kyoritsu University

    Progress of Theoretical Physics 85(5), p1013-1022, 1991-05

    DOI  Cited by (4)

  • Anomalous Diffusion and Mixing of Chaotic Orbits in Hamiltonian Dynamical Systems

    ISHIZAKI R. , Takehiko HORITA , Hazime MORI , Department of Physics Kyushu University , Department of Control Engineering and Science Kyushu Institute of Technology , Department of Physics Kyushu Kyoritsu University

    Progress of Theoretical Physics 89(5), p947-963, 1993-05

    DOI  Cited by (2)

Codes

  • NII Article ID (NAID)
    110007339433
  • NII NACSIS-CAT ID (NCID)
    AA00791455
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    0033068X
  • NDL Article ID
    10261156
  • NDL Source Classification
    ZM35(科学技術--物理学)
  • NDL Call No.
    Z53-A468
  • Data Source
    CJP  NDL  NII-ELS  IR  Crossref 
Page Top